Journals / Turkish Journal of Mathematics / 2019 / Cilt: 43 - Sayı: 6

Minimal free resolutions of the tangent cones for Gorenstein monomial curves

Pages
2782–2793
Publication Date
2019-12-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Moreover, we compute the Hilbert function of the tangent cone of these families as a result.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:We study the minimal free resolution of the tangent cone of Gorenstein monomial curves in affine 4-space.
📊
Key Findings & Data:We give the explicit minimal free resolution of the tangent cone of noncomplete intersection Gorenstein monomial curve whose tangentcone has fiveminimal generators and showthat the possible Betti sequences are (1,5,6,2) and (1,5,5,1).
💡
Conclusion & Impact:Moreover, we compute the Hilbert function of the tangent cone of these families as a result.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Gorenstein monomial curves · tangent cones · minimal free resolutions

Abstract

We study the minimal free resolution of the tangent cone of Gorenstein monomial curves in affine 4-space. We give the explicit minimal free resolution of the tangent cone of noncomplete intersection Gorenstein monomial curve whose tangentcone has fiveminimal generators and showthat the possible Betti sequences are (1,5,6,2) and (1,5,5,1). Moreover, we compute the Hilbert function of the tangent cone of these families as a result.

🔖

Cite This Article

METE, P., ZENGİN, E. E. (2019). Minimal free resolutions of the tangent cones for Gorenstein monomial curves. Turkish Journal of Mathematics, Cilt: 43 - Sayı: 6, 2782–2793. https://ajindex.com/articles/198153

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...